MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TRILOGY LONGEVITY; PROSTHESIS, HIP

ZIMMER BIOMET, INC. TRILOGY LONGEVITY; PROSTHESIS, HIP
Catalog Number 00633405028
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Joint Dislocation (2374); Osteolysis (2377)
Date of Event 12/23/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: s&n synergy stem.G2: foreign - event occurred in canada.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the patient experienced a closed reduction and is pending a left hip revision with a triflange due to dislocation, osteolysis, and non-displaced superior and inferior pubic rami fractures.The patient has some instability and the locking mechanism for components apparently failed.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.\ \ the following sections were updated: d4; d10; h2; h3; h4; h6; h10.\ \ d10: s&n synergy stem and s&n head.\ \ complaint is not confirmed.\ \ no product was returned or pictures provided; visual and dimensional evaluations could not be performed.\ \ review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.\ \ review of complaint history identified additional similar complaints for the reported item and no additional complaints for the reported part and lot combination.\ \ medical records were provided and reviewed.Review identified the following: limited information provided.No part/lot information or official operative records were provided, only progress notes and radiology reports.Emails indicate zb implants are involved and a pmi request for a triflange component.Primary left tha on an unknown date with a history of multiple revisions due to aseptic loosening.No information was provided to indicate what components were revised or when.Left hip dislocated and underwent closed reduction.Severe osteolysis and non-displaced superior and inferior pubic rami fractures were noted.\ \ a definitive root cause cannot be determined; however, there was a competitor stem and head used with a zimmer biomet head.It is unknown if this caused or contributed to the reported event.\ \ if any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further information is available at the time of this report.

Brand Name
TRILOGY LONGEVITY
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24267988
Report Number0001822565-2026-00418
Device Sequence Number10030773
Product Code KWZ
UDI-Device Identifier00889024668881
UDI-Public(01)00889024668881(17)291202(10)66950033
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K071718
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number00633405028
Device Lot Number66950033
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2026
Supplement Date Received by Manufacturer07/10/2026
Initial Report FDA Received Date02/05/2026
Supplement Report FDA Received Date07/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale
Patient Weight209 LB